EconPapers    
Economics at your fingertips  
 

Weighted Morrey Estimates for Multilinear Fourier Multiplier Operators

Songbai Wang, Yinsheng Jiang and Peng Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

The multilinear Fourier multipliers and their commutators with Sobolev regularity are studied. The purpose of this paper is to establish that these operators are bounded on certain product Morrey spaces . Based on the boundedness of these operators from to , we obtained that they are also bounded from to , with , , , and .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/570450.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/570450.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:570450

DOI: 10.1155/2014/570450

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:570450